# SDR AALA202106280147

- Difficulty date: June 2, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N534UW
- Make and model: Airbus A321-231
- Aircraft serial: 3989
- Aircraft time: 41,000 hours, 14,941 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5348004820203
- Condition: Corroded
- Location: Frms 66-68 S23l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASER MAINTENANCE: CORRODED AREA FOUND AT CENTER FITTING AFT GALLEY AREA LOCATED BETWEEN STA FR 66 TO FR 68. L=1.303 INCHES, W=0.216 INCHES, D=0.030 INCHES. REPLACED CENTER FITTING AND FASTENERS PER SRM 51-42-11-801.
